# SDR SWAA2023071176568

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 22,687 hours, 11,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY AISLE LIGHT(L1505) INOP.  OK TO CONTINUE PER MEL 33-15-02 SP#1.  MDDR# 143380. R & R EMERGENCY AISLE LED LIGHT PER AMM 33-51-03 AND DID NOT FIX PROBLEM. ORIGINAL LIGHT INSTALLED BACK.  REMOVED AND REPLACED FWD POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
